# SDR AALA202303237301

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 6,636 hours, 2,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR GIRT BAR TOO LOOSE. PROPERLY INSTALLED 1L GIRT BAR. CHECKS GOOD. FITS TIGHT ON CLIPS PER AMM 25-66-01.
